eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Diarrhea when you have Multiple sclerosis?





Summary: Diarrhea is found among people with Multiple sclerosis, especially people who are female, 40-49 old, also have Depression, and take medication Tysabri.

We study 3,223 people who have Diarrhea and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Multiple sclerosis and Diarrhea >>>

Multiple sclerosis

Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Betaseron, Baclofen. (latest reports from Multiple Sclerosis 223,215 patients)

Diarrhea

Diarrhea has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.(latest reports from Diarrhea 137,983 patients)

On Dec, 15, 2014: 3,223 people who have multiple sclerosis and Diarrhea are studied.

Trend of Diarrhea in multiple sclerosis reports

Gender of people who have multiple sclerosis and experienced Diarrhea * :

FemaleMale
Diarrhea83.49%16.51%

Age of people who have multiple sclerosis and experienced Diarrhea * :

0-12-910-1920-2930-3940-4950-5960+
Diarrhea0.03%0.00%0.52%3.84%14.14%29.80%32.75%18.93%

Severity of the symptom * :

leastmoderateseveremost severe
Diarrhea0.00%66.67%33.33%0.00%

Top co-existing conditions for these people * :

  1. Depression (82 people, 2.54%)
  2. Pain (68 people, 2.11%)
  3. Hypertension (49 people, 1.52%)
  4. Muscle spasms (40 people, 1.24%)
  5. Gastrooesophageal reflux disease (31 people, 0.96%)
  6. Osteoporosis (31 people, 0.96%)
  7. Menopause (30 people, 0.93%)
  8. Multiple allergies (26 people, 0.81%)
  9. Secondary progressive multiple sclerosis (24 people, 0.74%)
  10. Anxiety (23 people, 0.71%)

Most common drugs used by these people * :

  1. Tysabri (1,526 people, 47.35%)
  2. Avonex (1,426 people, 44.24%)
  3. Rebif (383 people, 11.88%)
  4. Gilenya (267 people, 8.28%)
  5. Baclofen (174 people, 5.40%)
  6. Betaseron (144 people, 4.47%)
  7. Neurontin (133 people, 4.13%)
  8. Copaxone (101 people, 3.13%)
  9. Vitamin d (88 people, 2.73%)
  10. Gabapentin (65 people, 2.02%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Multiple Sclerosis and Diarrhea?

You are not alone! Join a mobile support group:
- support group for people who have Diarrhea and Multiple sclerosis
- support group for people who have Multiple sclerosis
- support group for people who have Diarrhea

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Multiple sclerosis, Diarrhea

You may be interested at these reviews (Write a review):

  • Ms relapse - changed to copaxone in april
    I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
    If I haven't started using this site - my apologies!
    Reply
  • Developed systemic scleroderma while on copaxone for 10 yrs.
    I just tested positive for both crest and systemic scleroderma. I already have ms and have been on copaxone over 10 yrs. I believe copaxone may have caused this. I dont blame the makers. I am sure it has helped more then hurt, but I wonder if this has happened to others. If so it should be something ppl are aware of. That there is a risk.
    Reply
  • Topamax for weight loss, causing diarrhea
    I was taking Topamax for weight loss and it worked very well. After 2 months I started having diarrhea. I stopped Topamax and the diarrhea stopped. Is there any drug or supplement I can take Topamax that will stop the diarrhea?
    Reply
  • A self-conducted trial with prozac in a case of "benign" ms
    I want to show that, with the approval of my doctor, I started taking Prozac (10 mg daily) to see if the number of the lesions on my brain remains the same. After 14 months no new lesion showed on the MRI. I should mention that I have a mild form of MS, if one may put it like this, but the previous three years my lesions had doubled as compared to the past 15 years. Not wanting to start an Interferon or other immune-suppressing treatment I chose Prozac. At first, I had a lot of problems (insomnia and bouts of crying and indifference) but after a few months they eased off. The only really bad symptom is sexual, i.e. difficulty or rather impossibility to orgasm. In 2-4 months I will take another MRI and check the results, and come back with details, hoping they could be of help for other persons with MS.
    Reply
  • Isoniazid: the downside continued
    I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
    Reply

More reviews for: Multiple sclerosis, Diarrhea

Comments from related drug studies (Check your drugs):

  • I started taking gilenya about six months ago. A few weeks after starting the medication I started getting acid reflux symptoms and am now in medication for acid reflux. I want to know if the gilenya may be causing my acid reflux.
    Reply
  • There is a pain in my neck as well as a pain under my jaw no swelling i only feel it when i touch a small aarea.there is pain in my muscles and around my left breast area only when touching or laying on my stomach each symtom lasted two days then switched to a new symptom it's been onne week since i ...
    Reply
  • I have been on various SSRI drugs over the years of suffering Bipolar2. Recently I was prescribed Paxil and within 3 weeks was suffering chronic diarrhea after a very sudden onset. I carried on suffering and then decided to come off of the Paxil. I do not have insurance and have weened myself off of ...
    Reply
  • Have taken Synthroid for over 25 years, but my current medical insurance will only approve the generic, and I can no longer afford to pay for Synthroid, so I decided to try the generic Levothyroxine. Since I have been using it, I have severe diarrhea.
    Reply
  • Onset of nausea and diarrhea this past Friday slept most of Friday thru Sunday. Went to work on Monday with continuation of symptoms then started with chills. Sent home with fever low grade 99.6 . Stayed home Tuesday &Wednesday and have done nothing but sleep no fever since Monday all symptoms conti ...
    Reply

More related studies for: Multiple sclerosis, Diarrhea

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.